Fuzzy Reasoning with Continuous Piecewise Linear Membership Functions

P.M. van den Broek

    Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

    4 Citations (Scopus)
    107 Downloads (Pure)

    Abstract

    It is shown that, for some intersection and implication functions, the complexity of the computation of inference results with generalised modus ponens can be reduced considerably when membership functions are restricted to functions which are continuous and piecewise linear. Algorithms for computing inference results are given in the functional language Miranda.
    Original languageUndefined
    Title of host publicationAnnual Meeting of the North American Fuzzy Information Processing Society (NAFIPS)
    EditorsC. Isik, V. Cross
    Place of PublicationSyracuse, USA
    PublisherNorth American Fuzzy Information Processing Society
    Pages371-376
    Number of pages6
    ISBN (Print)0780340787
    DOIs
    Publication statusPublished - Sep 1997

    Publication series

    Name
    PublisherIEEE

    Keywords

    • EWI-10081
    • METIS-122305
    • IR-20305

    Cite this

    van den Broek, P. M. (1997). Fuzzy Reasoning with Continuous Piecewise Linear Membership Functions. In C. Isik, & V. Cross (Eds.), Annual Meeting of the North American Fuzzy Information Processing Society (NAFIPS) (pp. 371-376). Syracuse, USA: North American Fuzzy Information Processing Society. https://doi.org/10.1109/NAFIPS.1997.624069